Abscessed Tooth & Clindamycin?

I have an abscessed tooth and be prescribed Clindamycin which I have taken twice today. I am to lug this medicine, 150mg, 4 times a time, breakfast, lunch, dinner, and before bed - and I hold 7 days worth (28 pills). My big question is self in between a rock and a rock-hard spot with my abscess is how hazardous is this medicine?? I am trying to fix my problem and not start another.does it give the impression of being like I own to take deeply of this stuff more that necessary? I am of late mainly worried give or take a few the side affects i have read, such as colitus. Please anyone who can backing or has be through this before, your feedback would greatly be appreciated? Should I request a different antibiotic resembling amoxicillian? Thanks much in credit.

Answer:
You have an infection surrounded by your mouth, an area bursting with a great series of bacteria already. Clindamycin is more than ever effective at slaughter the types of bacteria commonly found contained by the mouth, as well as the anaerobic kind probably causing the abcess. Amoxicillin is not as successful, which is why it wasn't prescribed in the first place, most credible. You are prescribed the standard amount for the type problem you have. The dentist requirements to get the infection beneath control as quickly as possible, since infections contained by the mouth can get into the bloodstream and the brain slightly easily and swiftly overwhelm your entire body. Systemic infections are more deadly than a localized one. The side effects you read almost are common contained by all types of antibiotics, which massacre bacteria adjectives over the body, particularly those surrounded by the gut. Gut bacteria are important for proper digestion, and if you kill rotten enough of them you seize the diarrhea and gas. In the case of the Clindamycin, it kill off oodles of the various types found within the body. You can however, take dairy products near it, so you can do a constant replenishment of the bacteria near a carton of live active culture yogurt. The probability of developing a colitis in the short time you will be taking the drug are slim, though resembling any antibiotic, it remains a risk. The risk in an uncontrolled oral infection, however, is greater. You can clearly discuss the choice of drug with the dentist, but he is the expert and would enjoy weighed up adjectives the choices he had past reaching his decision. Given what he chose, it sounds resembling your infection is rather advanced and considerable, and he wants it like a shot under control. The sooner it's beneath control, the less defile is done, and the tooth may be able to be save. And you will be much less not a hundred percent when it's under control as capably. My advice would be to help yourself to the medicine as it's prescribed, for the full 7 days, munch through yogurt, and relax. The drug info is a lot scarier than it is contained by actual use.
It is not dangerous but may present you upset stomach . Make sure you eat lots of yogurt beside live and active cultures and acidophilus pill . You will avoid to hold stomach cramps or diarrhea .
Patrick:
As a dentist I can tell you that you are on the correct dosage of antibiotic for your abscessed tooth. An abscess is a tremendously serious problem that if not corrected can wreak very serious and possibly deadly complications. Your dentist is prescribing you such a high dosage of antibiotic (Clindamycin) so that he/she can capture your infection under control so you can verbs with treatment for the tooth (ex: extraction or root waterway therapy). Clindamycin is the best antibiotic for this type of oral infection and this is the standard dose to help control and treat a serious abscess. Reading the side effects of ANY medication is other good practice, but surrounded by the case of an abscess the benefits totally out weigh the side effects. Do lift this medication with food, as near any antibiotic this medication can cause nausea if taken on an bare stomach. Please continue to whip this medication as prescribed, failing to do so can cause the infection to worsen and possibly spread to the throat cause an upper airway obstruction, or spread to heart or brain cause very serious and possibly deadly problems. Good luck!


More Questions and Answers...
  • Corrective cheek surgery?
  • I own a cross-question in the region of my root waterway?
  • What are the best teeth whitening procedures that are not alot of money?